# SDR IXXA20150330077

- Difficulty date: January 8, 2014
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: 113T1633126
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  RT WING UPPER INBD AFT I BEAM CORRODED.  INSTALLED NEW UPPER INBD AFT SUPPORT RIB IAW SRM 51-40-02.
